Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/1711
Título: A data-reconstructed fractional volatility model
Autor: Mendes, Rui Vilela
Oliveira, Maria João
Palavras-chave: Fractional noise
Induced volatility
Statistics of returns
Option pricing
Data: 2008
Citação: Mendes, Rui Vilela; Oliveira, Maria João - A data-reconstructed fractional volatility model. "Economics [Em linha] : the open-access, open-assessment E-journal: discussion paper". ISSN 1864-6042. Nº 22 (2008), p. 1-20
Resumo: Based on criteria of mathematical simplicity and consistency with empirical market data, a stochastic volatility model is constructed, the volatility process being driven by fractional noise. Price return statistics and asymptotic behavior are derived from the model and compared with data. Deviations from Black-Scholes and a new option pricing formula are also obtained.
Peer review: yes
URI: http://hdl.handle.net/10400.2/1711
ISSN: 1864-6042
Versão do Editor: http://www.economics-ejournal.org/economics/discussionpapers/2008-22
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Economics08.pdf1,01 MBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.